Startseite UB

An introduction to locally semialgebraic spaces

Knebusch, Manfred and Delfs, Hans (1984) An introduction to locally semialgebraic spaces. Rocky Mountain Journal of Mathematics 14 (4), pp. 945-964.

[img]
Preview
PDF
Download (1MB)

at publisher (via DOI)


Export bibliographical data

Item Type:Article
Date:1984
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1216/RMJ-1984-14-4-945DOI
Subjects:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Universitätsbibliothek Regensburg
Deposited On:15 Feb 2010 06:13
Last Modified:13 Mar 2014 12:52
Item ID:12826
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact